# SDR ASAA2018080225617

- Difficulty date: July 18, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 39,041 hours, 11,894 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORR ON FLOORBEAM STA 986 RBL 43. GROUNDED - YES. REPAIRED RT SECTION OF FLOORBEAM STA 986, RBL8 TO RBL50, IAW SRM 53 70 51 2R 4 W 1 O .150" R .086" L 2 D .084".
